# SDR U2RA201408290009

- Difficulty date: August 11, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 83,515 hours, 11,940 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 83,515 hours, 11,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SKIN OTBD OF OTBD LANDING LIGHT LENS ON RT WING AT ILES 330 FOUND 1.25 INCH CRACK.  REPLACED CRACKED WEB IAW SRM 51-40-02.
